Medical Advice on "Dermatology"



Dr. Dilip Meena
Hello, Welcome to icliniq.com. I understand your concern. Please follow the following facts. 1. Once you get infected with HSV-1 (herpes simplex virus), as you had been in childhood, IgG antibodies remain there in the blood indefinitely or life long ... View thread »

Dr. Shreyansh Talesra
Hello, Welcome to icliniq.com. According to the history given by you, it could be irritant contact dermatitis followed by application of dettol. Since you have used most of the creams and few of it containing steroids, your skin has got thinned, ... View thread »

Dr. Atishay  Bukharia
Hello, Welcome to icliniq.com. How long has it been there? What are the symptoms in it? And any other family member affected ... View thread »

Dr. Suvash Sahu
Hi, Welcome to icliniq.com. I can understand your concern. Being a dermatologist observes in day-to-day activity few diseases have bad impact on lifestyle, out of which eczema is one of them. But, with your descriptions it seems to be atopic ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand your concern. It looks to me like Pityrosporum folliculitis. Some people call that fungal acne too. Does it itch? Please take the following medications for three weeks. Kindly consult your doctor to ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand your concern. The thing on the chest looks more of a sebaceous cyst, (attachment removed to protect patient identity) which comes and goes even if you pop out the contents as it needs to be excised ... View thread »

Dr. Shanza  Ikram
Hi, Welcome to icliniq.com. First, you need to understand that scar treatment depends on its depth and lenght. Whether your scar is permanent or not, it is very important to evaluate it. Mostly scar lightens and becomes equal to the surrounding ... View thread »

Dr. Rahul  Rathee
Hello, Welcome to icliniq.com. Isotretinoin is a potentially dangerous drug and in many countries there are very strict guidelines over its use. It basically contains retinoids which in simple language is a derivative of vitamin A. It is primarily ... View thread »

Dr. Meha  Malhotra
Hi, Welcome to icliniq.com. Psoriasis is a T-cell mediated autoimmune disorder. What you have heard about lack of Vitamin D as its cause is a myth among patients because nowadays there is a new class of topical drugs available which are analogues ... View thread »

Dr. Atishay  Bukharia
Hi, Welcome to icliniq.com. After carefully reading your complaints and looking at your photographs, there seem to be three possibilities (attachment removed to protect patient identity). Tinea cruris. Psoriasis. Erythrasma. For making a ... View thread »

Ask a Dermatologist »